Fixed point theorems for convex contractions on cone 2-metric space over Banach algebra

P. Rama Bhadra Murthy, M. Rangamma

Abstract


In 2007, B.Singh, S Jain and P Bhagat introduced cone 2-metric space and proved some fixed point theorems of certain contractive mappings while Tao Wang, Jiangdong Yin, and Qi Yan introduced cone 2-metric spaces over Banach algebra and established some existence and uniqueness theorems of fixed points for some contractive mappings. In this paper, we extended some results of Istra{\c{t}}escu's convex contractions to cone 2-metric space over Banach algebra and presented two fixed point theorems. Examples are given showing the significance of our results.

Full Text: PDF

How to Cite this Article:

P. Rama Bhadra Murthy, M. Rangamma, Fixed point theorems for convex contractions on cone 2-metric space over Banach algebra, Advances in Fixed Point Theory, Vol 8, No 1 (2018), 83-97

Copyright © 2018 P. Rama Bhadra Murthy, M. Rangamma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.